photo ABENA ADVERT-banner_zps5mzyerjh.jpg  photo Dmannose_zpsvcaxj4ag.jpg

Register Latest Topics
 
 
 


Reply
  Author   Comment  
Boyden

Registered:
Posts: 5
Reply with quote  #1 
Was prescribed antibiotics for urine infection.still getting pain after having wee in pelvis area and in kidney area pain is worse on the right. Also my urine has changed colour looks like cloudy orange juice not due to antibiotics as have had them before. Drinking plenty of fluids. Does anybody have any ideas what it could be?
__________________
Sj Boyden
Holiday11

Registered:
Posts: 45
Reply with quote  #2 
Drink pints of water to flush it out
__________________
M hughes
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

 Teva UK Ltd Abena.co.uk
This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.